Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

A note on Frobenius groups

Wolfgang Knapp
  • Mathematisches Institut der Universität Tübingen, Auf der Morgenstelle 10, 72076 Tübingen, Germany. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Peter Schmid
  • Mathematisches Institut der Universität Tübingen, Auf der Morgenstelle 10, 72076 Tübingen, Germany. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.084

Abstract

We give a new approach to the celebrated theorem of Frobenius (describing the structure of Frobenius groups). We also study the subgroup of a finite transitive permutation group generated by the fixed point free elements (derangements) and its relation to the Frobenius–Wielandt theorem.

About the article

Received: 2008-03-11

Published Online: 2008-11-06

Published in Print: 2009-05-01


Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 393–400, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.084.

Export Citation

© de Gruyter 2009.Get Permission

Comments (0)

Please log in or register to comment.
Log in